# SDR AALA20151031003

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 48,238 hours, 19,430 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ELEC TRIM DID NOT WORK AT ALL.  AUTOPILOT WOULD NOT ENGAGE.  MANUAL TRIM WORKED NORMALLY.  AFTER SEVERAL MINUTES THE SPEED TRIM FAIL LIGHT ILLUMINATED.  FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  R & R STABILIZER TRIM MOTOR IAW 27-41-71-601, OPERATIONALLY CHECKED GOOD.
